Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Having anxiety, panic disorder and suicidal feelings. Pain and itching in gums on stopping medicines. Remedy?

dear doc i am suffring from anxiety from the last 5 years and panic disorder from the last one year and fear of death like symptom,also pain and itiching like sensation in my lower gums as i lower the dose of medicine sometime,i am prescribed with oxetol 300mg, paxidep 12.5 mg.clonotrilo.25 mg my age is 29 and my wt is 82 .spell of crying episode as well as feelinng of suicide will conqure my mind my basic problem is broken love affair 3 times feeling of used and can i get rid of these medicine and of course this depression as i stop taking therse medicine afeeling of fear always haunt me that something will happen to me if i stop taking these medicines .. pls help me doc at any cost i am from aligarh(up)
Asked On : Sun, 3 Jun 2012
Answers:  1 Views:  62
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Well i agree that you have faced some painful incidents in the past, but life never stops, it keeps on moving, so you shall also move on. As far as feeling of disrespect and used is concerned, there is nothing like that. Problem is that we take everything from our near and dear ones in high intensity, the reason probably is expectations. We expect a lot from people on whom we rely, so if that expected things does not happens it leads to disappointment.

My advise to you is:
1. Make yourself busy in anything you like.
2. Join some course or take up some job and if that is also not possible then join some organisation where you can contribute with your efforts.
3. Report to your doctor about anything related to medicines.
4. You can try alternative medicine like Homoeopathy also to help in coming out of this phase.
5. Try to be happy and make others happy.
6. Join some Sport activity or start some exercise like jogging, running, swimming etc. because exercise is the best way to combat bad effects of stress.

Wish you a speedy recovery to health
Answered: Sun, 3 Jun 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor